# SDR MALA060571

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 13,709 hours, 12,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 1750
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE BLOWING RIGHT SERVICE DOOR.  REMOVED RIGHT SERVICE DOOR SLIDE AND PLACED IN CARGO AREA DEACTIVATED AND BLOWN INSPECTION A/C AND FOUND SAFE FOR ONE TIME FERRY FROM BTV TO DTW FOR REPLACEMENT OF SLIDE.  L/P 1609251:A/C TO BE FERRIED FROM BTV TO DTW SLIDE 1R BLOWN AND PLACED IN CARGO AREA.  L/P 1609251: REPLACED RIGHT FORWARD SERVICE DOOR ESCAPE SLIDE WITH SERVICEABLE UNIT.  P/N ON/OFF D31050-105, S/N OFF 1750, S/N ON 1747, ALL CHECK GOOD, REF J/C 2560-501.
